# SDR QXEA0101075

- Difficulty date: June 29, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4030
- Aircraft time: 776 hours, 993 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUN - DURING CRUISE, LANDING GEAR DOORS OPENED, FOLLOWED BY IN-TRANSIT LIGHTS IN FLIGHT COMPARTMENT. REMOVED AND REPLACED RH MAIN LANDING GEAR UPLOCK ACTUATOR PROXIMITY SENSOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
